Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/71417


Title: Number of connected spanning subgraphs on the Sierpinski gasket
Authors: 張書銓
Chang, Shu-Chiuan
陳隆奇
Lung-Chi Chen
Contributors: 應數系
Date: 2009.04
Issue Date: 2014-11-13 17:22:40 (UTC+8)
Abstract: We study the number of connected spanning subgraphs fd,b(n) on the generalized Sierpinski gasket SGd,b(n) at stage n with dimension d equal to two, three and four for b=2, and layer b equal to three and four for d=2. The upper and lower bounds for the asymptotic growth constant, defined as zSGd,b=limv →∞ ln fd,b(n)/v where v is the number of vertices, on SG2,b(n) with b=2,3,4 are derived in terms of the results at a certain stage. The numerical values of zSGd,b are obtained.
Relation: Discrete Mathematics & Theoretical Computer Science, 11(1), 55-78
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
55-78.pdf272KbAdobe PDF707View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing